Errors in Surface Irrigation Evaluation from Incorrect Model AssumptionsSource: Journal of Irrigation and Drainage Engineering:;2009:;Volume ( 135 ):;issue: 005Author:A. J. Clemmens
DOI: 10.1061/(ASCE)IR.1943-4774.0000059Publisher: American Society of Civil Engineers
Abstract: Some two-dozen methods have been proposed in the literature for estimating an infiltration function from field measurements. These methods vary in their data requirements and analytical rigor, however most assume some functional form of the infiltration equations. In this paper, if is shown that the form of infiltration and roughness equations can cause errors in the estimation of actual conditions. For example, assumptions regarding the influence of wetted perimeter on furrow infiltration can result in inappropriate infiltration equations and parameters. Also, the Manning
|
Collections
Show full item record
contributor author | A. J. Clemmens | |
date accessioned | 2017-05-08T21:52:27Z | |
date available | 2017-05-08T21:52:27Z | |
date copyright | October 2009 | |
date issued | 2009 | |
identifier other | %28asce%29ir%2E1943-4774%2E0000085.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/64937 | |
description abstract | Some two-dozen methods have been proposed in the literature for estimating an infiltration function from field measurements. These methods vary in their data requirements and analytical rigor, however most assume some functional form of the infiltration equations. In this paper, if is shown that the form of infiltration and roughness equations can cause errors in the estimation of actual conditions. For example, assumptions regarding the influence of wetted perimeter on furrow infiltration can result in inappropriate infiltration equations and parameters. Also, the Manning | |
publisher | American Society of Civil Engineers | |
title | Errors in Surface Irrigation Evaluation from Incorrect Model Assumptions | |
type | Journal Paper | |
journal volume | 135 | |
journal issue | 5 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)IR.1943-4774.0000059 | |
tree | Journal of Irrigation and Drainage Engineering:;2009:;Volume ( 135 ):;issue: 005 | |
contenttype | Fulltext |